On a nonlocal problem for the Laplace equation in the unit ball with fractional boundary conditions

Mokhtar Kirane, Berikbol T. Torebek

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

In this paper, we investigate the correct solvability for the Laplace equation with a nonlocal boundary condition in the unit ball. The considered boundary operator is of fractional order. This problem is a generalization of the well-known Bitsadze-Samarskii problem.

Original languageBritish English
Pages (from-to)1121-1128
Number of pages8
JournalMathematical Methods in the Applied Sciences
Volume39
Issue number5
DOIs
StatePublished - 1 Apr 2016

Keywords

  • Bitsadze-Samarskii problem
  • fractional boundary conditions
  • fractional operator
  • Laplace equation
  • nonlocal problem

Fingerprint

Dive into the research topics of 'On a nonlocal problem for the Laplace equation in the unit ball with fractional boundary conditions'. Together they form a unique fingerprint.

Cite this